Forum

Back on Citalopram

I’m back on Citalopram. I have been prescribed 10mg a day,taken in the morning to help with pseudo bulbar affect. It has stopped me crying over totally unrelated things but I now have really unwanted sweating. I find my head,neck and face just sweat uncontrollably. My pillow is wet and the sheets need changing daily. My GP has recommended that I titrate down to 5mg and see if it improves. I never had this problem when I used to take it in the past and wonder if it is a recognised side effect and will it go away? I have discovered that you can sweat under your eyes! It feels quite weird especially as I don’t sweat on other parts of my body. Any advice would be welcome.

hi elise

i used to take citalopram but i stopped it for some reason?

good to know i can go back on it if needed.

euww - sweaty eyes! poor you.

that pseudo bulbar thing had me laughing hysterically then sobbing, really weird!

that’s why i love the company of others with ms - we understand!

have no suggestions other to follow doctor’s advice and titrate down.

carole x

Hi there, I have even on Citalopram for years. Due to patches in my brain causing depression. Yes I sweat like that too. All day but worse at night. I know what you mean about the sweating eyes! Sexy eh? Anne

I had that when I first started citalopram, was always hot!! It did go away once I got used he the drug. Hopefully it’ll go away for you soon x